MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. STANDARD CLOSURE TOP; VIRAGE OCT SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE INC. STANDARD CLOSURE TOP; VIRAGE OCT SPINAL FIXATION SYSTEM
Catalog Number 07.01728.001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2022-00120 through 3012447612-2022-00121.
 
Event or Problem Description
It was reported that a virage closure top migrated out of the screw, allowing the rod to move post-operatively.This was discovered via x-ray at the three week follow-up and a revision surgery was performed the next day to remove and replace the screw, rod, and closure top.This is report three of three for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number, d9, and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: the returned devices match the information in the complaint file and were examined.There is no damage to the screw or closure top.Root cause: the root cause was unable to be determined.This event could possibly be attributed to the force applied to the construct by patient activities.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
STANDARD CLOSURE TOP
Common Device Name
VIRAGE OCT SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14246039
Report Number3012447612-2022-00122
Device Sequence Number11983845
Product Code KWP
UDI-Device Identifier00889024328921
UDI-Public(01)00889024328921(10)T11272
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.01728.001
Device Lot NumberT11272
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer09/18/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale